Alert archive / Oregon / Gale Warnings in 2015
Gale Warning 27, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jul 21, 2015, 2:57 PM PDT. It took effect at Jul 21, 2015, 6:00 PM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2015, 2:57 PM PDT (21:57 UTC)
- In effect from
- Jul 21, 2015, 6:00 PM PDT
- Expired
- Jul 21, 2015, 11:00 PM PDT
- In force
- 5 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
297 WHUS76 KMFR 212157 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 257 PM PDT TUE JUL 21 2015 PZZ376-221100- /O.UPG.KMFR.SI.Y.0201.000000T0000Z-150723T0600Z/ /O.UPG.KMFR.SW.Y.0212.000000T0000Z-150724T0600Z/ /O.NEW.KMFR.GL.W.0027.150722T0100Z-150722T0600Z/ /O.NEW.KMFR.SI.Y.0202.150721T2200Z-150723T0600Z/ /O.NEW.KMFR.SE.W.0033.150722T0100Z-150722T0600Z/ /O.CAN.KMFR.SE.W.0032.150722T0600Z-150723T0600Z/ /O.NEW.KMFR.SW.Y.0213.150721T2200Z-150723T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 257 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING. A GALE WARNING HAS ALSO BEEN ISSUED AND IS ALSO IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. * SEAS: NORTHWEST COMBINED SEAS WILL BUILD TO VERY STEEP 7 TO 10 FEET AT A PERIOD OF 10 SECONDS OR LESS THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING. WAVES WILL REMAIN STEEP BUT DECREASE BELOW ADVISORY CRITERIA WEDNESDAY EVENING. * WINDS: NORTH WINDS WILL INCREASE TO GALES OF 25 TO 30 KTS WITH GUSTS TO 40 KTS THIS EVENING. WINDS WILL DECREASE TO 20 TO 25 KTS WITH GUSTS TO 35 KTS BEGINNING WEDNESDAY MORNING BEFORE DECREASING BELOW ADVISORY LEVELS WEDNESDAY NIGHT. * AREAS AFFECTED: ADVISORY LEVEL CONDITIONS ARE EXPECTED IN NEARLY THE ENTIRE AREA. THE HAZARDOUS SEAS WARNING AREA IS FOR AREAS FROM 10 TO 20 NM WEST OF PISTOL RIVER SOUTH TO POINT SAINT GEORGE. THE GALE WARNING EXTENDS FROM 10 TO 20 NM WEST OF BROOKINGS SOUTH TO POINT SAINT GEORGE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-221100- /O.CAN.KMFR.SI.Y.0201.000000T0000Z-150723T0600Z/ /O.CAN.KMFR.SW.Y.0212.000000T0000Z-150724T0600Z/ /O.NEW.KMFR.SI.Y.0202.150721T2200Z-150723T0600Z/ /O.CAN.KMFR.SE.W.0032.150722T0600Z-150723T0600Z/ /O.NEW.KMFR.SW.Y.0213.150721T2200Z-150723T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 257 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * SEAS: NORTHWEST COMBINED SEAS WILL BUILD TO 6 TO 9 FEET AT A PERIOD OF 10 SECONDS THIS AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS: NORTH WINDS WILL INCREASE TO 25 TO 30 KNOTS WITH GUSTS 30 TO 35 KNOTS THIS EVENING THROUGH WEDNESDAY EVENING. WINDS ARE EXPECTED TO BE HIGHEST DURING THE LATE AFTERNOON THROUGH EVENING HOURS ON TUESDAY. * AREAS AFFECTED: ADVISORY LEVEL CONDITIONS ARE EXPECTED IN NEARLY THE ENTIRE AREA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-221100- /O.CAN.KMFR.SW.Y.0212.000000T0000Z-150724T0600Z/ /O.NEW.KMFR.SW.Y.0213.150722T0600Z-150723T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 257 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT WEDNESDAY. * SEAS: NORTHWEST 6 TO 8 FEET AT A DOMINANT PERIOD OF 10 SECONDS OR LESS. * AREAS AFFECTED: A PORTION OF THE AREA FROM CAPE ARAGO SOUTHWARD. THE MOST HAZARDOUS CONDITIONS ARE EXPECTED TUESDAY EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-212300- /O.CAN.KMFR.SW.Y.0212.000000T0000Z-150724T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 257 PM PDT TUE JUL 21 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. * WAVE HEIGHTS ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA. $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jul 21, 2:54 PM PDT, 3 minutes earlier.
Area forecast discussion, Jul 21, 2:54 PM PDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
254 PM PDT TUE JUL 21 2015
.SHORT TERM...AS ADVERTISED...THUNDERSTORMS ARE FIRING UP IN
SISKYOU AND MODOC COUNTIES THIS AFTERNOON. STORMS WILL CONTINUE
THROUGH THE EVENING AND MAY LINGER WELL AFTER SUNSET AS THEY GET
TRIGGERED BY A SHORTWAVE APPROACHING THE COAST. THE TROF
ASSOCIATED WITH THIS SHORTWAVE WILL CONTINUE TO ALSO APPROACH THE
COAST OVERNIGHT.
INSTABILITY TOMORROW LOOKS TO BE IN THE SAME GENERAL AREA AS
TODAY. THE DIFFERENCE IS IN THE AMOUNT OF MOISTURE AVAILABLE TO
FEED STORMS. DRIER AIR WILL MOVE INTO SISKIYOU AND WESTERN MODOC
COUNTY TOMORROW AFTERNOON SO ANY STORMS THAT DEVELOP WILL BE FEWER
AND SMALLER. HOWEVER...EASTERN MODOC COUNTY COULD STILL SEE MORE
AND BIGGER STORMS. IT JUST DEPENDS ON HOW QUICKLY THE TROF AND
DRIER AIR SWEEPS EASTWARD.
.LONG TERM...COOLER AND MORE STABLE AIR UNDER A WESTERLY FLOW
TAKES OVER ON THURSDAY AND CONTINUES THROUGH EARLY NEXT WEEK.
ANOTHER WEAK TROF MOVES THROUGH THE PACIFIC NORTHWEST ON SUNDAY.
THIS WILL KEEP TEMPERATURES SLIGHTLY BELOW NORMAL. WESTERLY WINDS
COULD BE BREEZY AT TIMES ESPECIALLY ON EXPOSED MOUNTAIN RIDGES.
&&
.AVIATION...FOR THE 21/18Z TAF CYCLE...ALONG THE COAST...LINGERING
STRATUS WILL CONTINUE TO LIFT AND SCATTER THIS AFTERNOON...BUT
THE MARINE LAYER WILL GRADUALLY THICKEN...LOWER...AND SPREAD OVER
MOST OF THE IMMEDIATE COASTLINE OVERNIGHT. FOG AND DRIZZLE ARE
POSSIBLE NEAR BROOKINGS WEDNESDAY MORNING...BUT EXPECT VFR VIS
NORTH OF CAPE BLANCO.
STORMS WILL FORM OVER NORCAL AGAIN THIS AFTERNOON AND THEY MAY
BRING VERY HEAVY RAIN, HAIL, AND GUSTY WINDS TO THE AREA, BUT THIS
TIME A LITTLE FARTHER EAST. EXPECT STORMS TO STAY SOUTH AND EAST
OF KLMT BASED ON MODEL STEARING WINDS...BUT CAN'T COMPLETELY RULE
OUT TSTORMS IN THE VCTY OF KLMT.
ELSEWHERE...VFR CONDITIONS WILL CONTINUE. -MSC
&&
.MARINE...UPDATED 1100 AM PDT, TUESDAY, 21 JULY 2015... NORTH WINDS
WILL BUILD TO A PEAK THIS EVENING AS HIGH PRESSURE BUILDS INTO THE
PACIFIC NORTHWEST AND LOW PRESSURE NUDGES NORTHWARD ALONG THE COAST
IN NORTHERN CALIFORNIA. WINDS AND SEAS WILL REACH WARNING LEVELS FOR
A PORTION OF THE AREA WEST OF GOLD BEACH AND POINT SAINT GEORGE. A
HAZARDOUS SEAS WARNING HAS BEEN ISSUED FOR THIS. WINDS WILL WEAKEN
SLIGHTLY OVERNIGHT THEN BUILD INTO WEDNESDAY EVENING WITH SIMILAR
STRENGTH COMPARED TO THIS AFTERNOON AND EVENING. THE HIGH PRESSURE
IS THEN FORECAST TO SHIFT INLAND ON THURSDAY CAUSING THE NORTH WINDS
TO WEAKEN. SHORT PERIOD SEAS ARE EXPECTED TO FALL TO BELOW ADVISORY
THRESHOLDS ON THURSDAY MORNING.
&&
.FIRE WEATHER...UPDATED 130 PM PDT, TUESDAY 21 JULY 2015...
THE GFS, NAM, RAP, AND HRR MODELS ARE IN EXCELLENT AGREEMENT
REGARDING THE EXTENT OF INSTABILITY AND THE LOCATION OF
THUNDERTSTORMS THROUGH TONIGHT. THE RED FLAG WARNING REMAINS IN
EFFECT THROUGH THIS EVENING FOR EASTERN SISKIYOU COUNTY, EXTREME
SOUTHEAST KLAMATH COUNTY, SOUTHERN LAKE COUNTY, AND MODOC COUNTY. A
FEW THUNDERSTORMS HAVE ALREADY DEVELOPED IN THAT AREA WITH COVERAGE
EXPECTED TO EXPAND TO SCATTERED AS THERE IS A SHORTWAVE ALONG THE
NORTHERN CALIFORNIA COAST NEAR CAPE MENDOCINO AND ANOTHER ALONG THE
CALIFORNIA/NEVADA BORDER THAT WILL MOVE NORTH TO NORTHEAST. A BIT
BEYOND THE RED FLAG WARNED AREA, ISOLATED THUNDERSTORMS ARE EXPECTED
FARTHER WEST AND NORTH TO SOUTHWEST SISKIYOU COUNTY, THE NORTHERN
CALIFORNIA CASCADES TO THE KLAMATH BASIN AND MUCH OF THE REMAINDER
OF LAKE COUNTY. THE CELLS WILL PRODUCE MODERATE TO HEAVY RAIN BUT
WILL BE FASTER MOVING THAN USUAL AT 15 TO 20 KT, WHICH WILL INCREASE
THE RISK OF LIGHTNING PRODUCING FIRE STARTS. AFTER THIS EVENING INTO
WEDNESDAY MORNING, ACTIVITY IS EXPECTED TO DIMINISH BUT NOT
ALTOGETHER END AS A SHORTWAVE LINGERS OVER THE EAST SIDE AND THE
LARGER SCALE UPPER TROUGH WORKS ITS WAY INTO THE PACIFIC NORTHWEST.
WITH LITTLE CHANGE NECESSARY IN THE FIRST PERIOD OF THE FORECAST,
THE QUESTION OF THE DAY WAS THE EXPECTED COVERAGE OF THUNDERSTORMS
ON WEDNESDAY AFTERNOON. THE UPPER TROUGH WILL KICK THE REGION OF
DEEPER MOISTURE EAST TO THE EASTERN EDGE OF OUR AREA...INCLUDING THE
WARNER MOUNTAINS...AND EXTENDING TO THE EAST OUT OF OUR AREA. BUT,
THE GFS INDICATES SURFACE BASED CAPE VALUES OF 250 TO 750 J/KG IN
NORTHERN CALIFORNIA AND SOUTHERN LAKE COUNTY ON WEDNESDAY COMPARED
TO VALUES OF 750 TO 1500 J/KG TODAY. THUS, WILL HOLD EXPECTED
COVERAGE OF THUNDERSTORMS TO ISOLATED WITH A FOCUS FOR THE HIGHEST
PROBABILITY IN SOUTHEAST LAKE COUNTY. THE ARRIVAL OF THE TROUGH WILL
ALSO PRODUCE SLIGHTLY STRONGER THAN NORMAL AFTERNOON AND EVENING
WESTERLY WINDS.
THE UPPER TROUGH WILL CONTINUE TO TRACK EAST ON THURSDAY WITH A
WARM, STABLE AIR MASS ARRIVING. NEAR NORMAL TEMPERATURES AND BREEZY
WESTERLY AFTERNOON WINDS ARE EXPECTED AT THE END OF WEEK INTO
EARLY NEXT WEEK. /DW
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ624-625.
CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ284-285.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THURSDAY
FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT WEDNESDAY FOR
PZZ356-376.
HAZARDOUS SEAS WARNING FROM 11 PM THIS EVENING TO 11 PM PDT
WEDNESDAY FOR PZZ356-376.
KRS/KRS/BMSIn the hours before
Special weather statement, Jul 21, 1:09 PM PDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 109 PM PDT TUE JUL 21 2015 CAZ084-085-212045- MODOC COUNTY CA-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA- 109 PM PDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MODOC COUNTY UNTIL 145 PM PDT... AT 108 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CLEAR LAKE NATIONAL WILDLIFE REFUGE...OR 39 MILES NORTHWEST OF ALTURAS...MOVING NORTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLEAR LAKE NATIONAL WILDLIFE REFUGE. LAT...LON 4168 12113 4175 12130 4199 12113 4185 12085 TIME...MOT...LOC 2008Z 216DEG 10KT 4176 12122 SK
Special weather statement, Jul 21, 1:27 PM PDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 127 PM PDT TUE JUL 21 2015 CAZ083-084-ORZ029-212100- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY CA- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA-KLAMATH BASIN OR- 127 PM PDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SISKIYOU...WESTERN MODOC AND SOUTHERN KLAMATH COUNTIES UNTIL 200 PM PDT... AT 126 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF DOORKNOB SNOW PARK...OR 31 MILES SOUTH OF KLAMATH FALLS...MOVING NORTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TULELAKE AND NEWELL. LAT...LON 4165 12167 4179 12182 4203 12151 4182 12129 TIME...MOT...LOC 2026Z 232DEG 18KT 4177 12167 SK
Special weather statement, Jul 21, 1:55 PM PDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 155 PM PDT TUE JUL 21 2015 CAZ084-085-212130- MODOC COUNTY-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES- 155 PM PDT TUE JUL 21 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MODOC COUNTY... AT 155 PM PDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF CLEAR LAKE NATIONAL WILDLIFE REFUGE...OR 39 MILES NORTHWEST OF ALTURAS... MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLEAR LAKE NATIONAL WILDLIFE REFUGE. LAT...LON 4165 12121 4180 12129 4199 12102 4180 12082 TIME...MOT...LOC 2055Z 235DEG 18KT 4177 12121 MSC
Special weather statement, Jul 21, 2:33 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 233 PM PDT TUE JUL 21 2015 CAZ084-085-212200- MODOC COUNTY-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES- 233 PM PDT TUE JUL 21 2015 ...A STRONG THUNDERSTORM IS AFFECTING NORTHWESTERN MODOC COUNTY... AT 232 PM PDT...A STRONG THUNDERSTORM WAS 14 MILES EAST OF CLEAR LAKE NATIONAL WILDLIFE REFUGE...OR 27 MILES NORTHWEST OF ALTURAS...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLEAR LAKE NATIONAL WILDLIFE REFUGE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4166 12119 4193 12123 4198 12067 4170 12064 TIME...MOT...LOC 2132Z 261DEG 29KT 4182 12086 MSC
Special weather statement, Jul 21, 2:44 PM PDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 244 PM PDT TUE JUL 21 2015 CAZ085-212215- MODOC COUNTY CA- 244 PM PDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MODOC COUNTY UNTIL 315 PM PDT... AT 243 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALTURAS...MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. ADDITIONALLY...HEAVY RAIN IS EXPECTED. LOCATIONS IMPACTED INCLUDE... ALTURAS...CEDAR PASS CAMPGROUND...HIGHWAY 299 AT CEDAR PASS... PEPPERDINE CAMPGROUND AND CEDAR PASS SKI AREA. LAT...LON 4135 12058 4153 12061 4162 12023 4138 12019 TIME...MOT...LOC 2143Z 264DEG 19KT 4145 12049 SK
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:10 PM PDT | Special Weather Statement | MFR | 50 min | |
| Jul 21, 3:01 AM PDT | Hazardous Seas Warning | MFR | 12 hr | |
| Jul 21, 4:07 AM PDT | Red Flag Warning | MFR | Harney, Klamath, Lake | 21 hr |
| Jul 21, 1:27 PM PDT | Special Weather Statement | MFR | 33 min | |
| Jul 21, 2:57 PM PDT | Hazardous Seas Warning | MFR | 8 hr | |
| Jul 21, 2:57 PM PDT | Small Craft Advisory for Winds | MFR | 34 hr | |
| Jul 21, 2:57 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 34 hr | |
| Jul 21, 3:42 PM PDT | Special Weather Statement | MFR | 33 min | |
| Jul 21, 4:46 PM PDT | Special Weather Statement | MFR | 29 min | |
| Jul 20, 7:11 PM PDT | Red Flag Warning | MFR | Siskiyou | 3 hr |
| Jul 20, 7:15 PM PDT | Special Weather Statement | MFR | Siskiyou | 30 min |
| Jul 20, 7:29 PM PDT | Severe Thunderstorm Warning | MFR | Siskiyou | 31 min |
| Jul 20, 7:56 PM PDT | Areal Flood Advisory | MFR | Siskiyou | 3 hr |
| Jul 20, 8:09 PM PDT | Flash Flood Warning | MFR | Siskiyou | 3 hr |
| Jul 20, 8:29 PM PDT | Special Weather Statement | MFR | Siskiyou | 31 min |
| Jul 21, 1:09 PM PDT | Special Weather Statement | MFR | Modoc | 36 min |
| Jul 21, 1:55 PM PDT | Special Weather Statement | MFR | Modoc | 35 min |
| Jul 21, 2:08 PM PDT | Severe Thunderstorm Warning | MFR | Modoc | 22 min |
| Jul 21, 2:33 PM PDT | Special Weather Statement | MFR | Modoc | 27 min |
| Jul 21, 2:44 PM PDT | Special Weather Statement | MFR | Modoc | 31 min |
| Jul 21, 4:37 PM PDT | Special Weather Statement | MFR | Siskiyou | 23 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.